Ask an expert
Question

20 Feb 2009

eye problem?
My eyes are changing colour from dark brown to blue. The inside around the pupil is still brown but outside is a distict blue colour. I have diabetes 2 and are using Glamaryl 2mg one per day and metaformin 500 mg 4 per day.
Answer 418 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Rian

Thank you for visiting health24.com.

I recommend that you make an appointment with an eye specialist, in order to have your eyes examined, as it might be due to your diabetes.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote